Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 203, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Dec 23, 2015, 8:50 AM CST for 5 counties in Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 8:50 AM CST (14:50 UTC)
- Expired
- Dec 23, 2015, 9:45 AM CST
- In force
- 55 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bond County, IL, Fayette County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 116 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769
WUUS53 KLSX 231450
SVRLSX
ILC005-051-117-119-135-231545-
/O.NEW.KLSX.SV.W.0203.151223T1450Z-151223T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
850 AM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...
EASTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 945 AM CST
* AT 849 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAST GILLESPIE TO NEAR ALHAMBRA TO HIGHLAND...MOVING
NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIGHLAND...VANDALIA...GREENVILLE...LITCHFIELD...HILLSBORO...
STAUNTON...GILLESPIE...NOKOMIS...MOUNT OLIVE...BENLD...ST. ELMO...
ST. JACOB...RAMSEY...RAYMOND...WITT...WHITE OAK...LIVINGSTON...
POCAHONTAS...BROWNSTOWN AND FARMERSVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 24 AND 76.
INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 33 AND 63.
THIS WARNING ALSO INCLUDES RAMSEY LAKE STATE PARK AND LAKE LOU
YAEGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3902 8881 3874 8955 3874 8959 3871 8960
3865 8971 3866 8976 3884 8977 3914 8989
3953 8960 3952 8953 3935 8953 3935 8914
3922 8914 3921 8881
TIME...MOT...LOC 1449Z 214DEG 61KT 3915 8981 3892 8972 3874 8970
HAIL...<.75IN
WIND...60MPH
$$
BRITT3 follow-up statements
234
WWUS53 KLSX 231506
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 AM CST WED DEC 23 2015
ILC117-119-231515-
/O.CAN.KLSX.SV.W.0203.000000T0000Z-151223T1545Z/
MACOUPIN IL-MADISON IL-
906 AM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN AND
EASTERN MADISON COUNTIES IN SOUTHWESTERN ILLINOIS IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3902 8881 3874 8955 3904 8956 3936 8969
3953 8960 3952 8953 3935 8953 3935 8914
3922 8914 3921 8881
TIME...MOT...LOC 1505Z 223DEG 60KT 3937 8955 3910 8942 3883 8944
$$
ILC005-051-135-231545-
/O.CON.KLSX.SV.W.0203.000000T0000Z-151223T1545Z/
BOND IL-MONTGOMERY IL-FAYETTE IL-
906 AM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR BOND...MONTGOMERY AND FAYETTE COUNTIES...
AT 905 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RAYMOND TO COFFEEN TO NEAR GREENVILLE...MOVING
NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VANDALIA...GREENVILLE...LITCHFIELD...HILLSBORO...NOKOMIS...ST.
ELMO...RAMSEY...RAYMOND...WITT...WHITE OAK...POCAHONTAS...
BROWNSTOWN...FARMERSVILLE...TAYLOR SPRINGS...COFFEEN...MULBERRY
GROVE...SCHRAM CITY...WRIGHTS CORNER...RENO AND WOBURN.
THIS WARNING ALSO INCLUDES RAMSEY LAKE STATE PARK AND LAKE LOU
YAEGER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 36 AND 76.
INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 60 AND 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3902 8881 3874 8955 3904 8956 3936 8969
3953 8960 3952 8953 3935 8953 3935 8914
3922 8914 3921 8881
TIME...MOT...LOC 1505Z 223DEG 60KT 3937 8955 3910 8942 3883 8944
HAIL...<.75IN
WIND...60MPH
$$
BRITT624
WWUS53 KLSX 231520
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CST WED DEC 23 2015
ILC005-051-135-231545-
/O.CON.KLSX.SV.W.0203.000000T0000Z-151223T1545Z/
BOND IL-MONTGOMERY IL-FAYETTE IL-
920 AM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHEASTERN BOND...SOUTHEASTERN MONTGOMERY AND FAYETTE
COUNTIES...
AT 919 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NOKOMIS TO NEAR RAMSEY TO NEAR MULBERRY GROVE...MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VANDALIA...GREENVILLE...NOKOMIS...ST. ELMO...RAMSEY...WITT...
BROWNSTOWN...MULBERRY GROVE...WRIGHTS CORNER...WOBURN...VAN
BURENSBURG...AVENA...PLEASANT MOUND...SHAFTER...FILLMORE...COALTON...
SMITHBORO...OHLMAN...BINGHAM AND WENONAH.
THIS WARNING ALSO INCLUDES RAMSEY LAKE STATE PARK.
THIS INCLUDES INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 52 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.
LAT...LON 3883 8933 3895 8938 3909 8937 3935 8935
3935 8914 3922 8914 3921 8882 3902 8881
TIME...MOT...LOC 1519Z 242DEG 49KT 3932 8927 3911 8917 3888 8921
HAIL...<.75IN
WIND...60MPH
$$
BRITT325
WWUS53 KLSX 231542
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 AM CST WED DEC 23 2015
ILC005-051-135-231552-
/O.EXP.KLSX.SV.W.0203.000000T0000Z-151223T1545Z/
BOND IL-MONTGOMERY IL-FAYETTE IL-
942 AM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOND...
SOUTHEASTERN MONTGOMERY AND FAYETTE COUNTIES WILL EXPIRE AT 945 AM
CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS .
LAT...LON 3883 8933 3895 8938 3909 8937 3935 8935
3935 8914 3922 8914 3921 8882 3902 8881
TIME...MOT...LOC 1538Z 214DEG 61KT 3932 8927 3911 8917 3888 8921
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 6:32 AM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Dec 23, 6:32 AM CST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 632 AM CST WED DEC 23 2015 .SHORT TERM: (Through Tonight) Issued at 344 AM CST Wed Dec 23 2015 Showers and thunderstorms will be on the increase this morning as surface low and associated upper level trof continue to lift north northeast from TX panhandle towards the western Great Lakes region by early this evening. Forecast area to remain on warm side of system through midday before strong cold front slides through region. Main question is will this initial round of activity muddy the waters for any severe convection with frontal boundary this afternoon. Think there will be enough of break in precipitation and clouds to see atmosphere become unstable with CAPES between 500 and 1200 J/kg as strong low level jet advects dewpts in the upper 50s to low 60s into the region by this afternoon. Forecast soundings continue to indicate deep layer shear, curved hodographs and this combined with decent instability, supercell development is expected with the main threats being tornadoes and damaging winds, though some large hail is possible as well. The best area to see this would be southeast MO and southwestern IL. However, latest HRRR run is indicating some supercell development further north closer to deepening surface low over northeast MO and west central IL. Will have to keep an eye out on these changing conditions. Otherwise, will see temperatures rising through midday on gusty south winds, into the 60s, then remain steady or slowly fall as frontal boundary slides through. Could see gusts between 35 and 40 mph at times outside of storms. Storms to taper off by early this evening with winds veering to the west on back side of system and diminishing. Byrd .LONG TERM: (Thursday through Tuesday) Issued at 344 AM CST Wed Dec 23 2015 (Thursday through Christmas Day) Dry weather expected for most of the area through Christmas Day with temperatures remaining above normal, in the upper 40s to low 60s. With stalled frontal boundary just south of forecast area, could see some light rain for far southern portions of forecast area Christmas Day. (Christmas Night through Tuesday) Frontal boundary that is stalled south of the forecast area will move back northward Christmas night and Saturday. Will see numerous rounds of showers and embedded thunderstorms across the region through Monday before tapering off Monday night as associated surface low lifts northeastward through region and into the Great Lakes region by Monday night. At this time, models are indicating between 3 and 6 inches of rain with locally higher amounts possible. The axis of heaviest rain will extend from southwestern MO through the St. Louis metro area and into central Illinois. This will affect area rivers and streams, leading to additional flooding. For more details, please see the hydrologic outlook (ESF). Byrd && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 631 AM CST Wed Dec 23 2015 Thunderstorms will move through the terminals through 15-17Z. They will produce low MVFR or even IFR conditions at times with the strongest cells capable of producing small hail and wind gusts in excess of 30kts. These storms will clear out of the area by late in the morning with VFR conditions by afternoon. Scattered thunderstorms will likely develop along a cold front that will move west to east during the afternoon hours. A few of these storms could become severe, capable of producing some hail and gusty winds along with brief MVFR/IFR conditions. Winds will veer westerly behind the front with wind gusts diminishing this evening. Specifics for KSTL: Thunderstorms will move through the terminal through 16Z with low MVFR or even IFR conditions at times with the strongest cells capable of producing small hail and wind gusts in excess of 30kts. Then expect VFR conditions to develop by late this morning and this afternoon before scattered thunderstorms will be in the vicinity mid-late afternoon as a cold front moves across the area. Winds will veer westerly behind the front with wind gusts diminishing this evening. Britt && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 68 43 56 38 / 90 30 5 10 Quincy 64 37 47 33 / 90 30 10 5 Columbia 67 38 53 35 / 90 10 5 5 Jefferson City 69 38 55 36 / 90 10 5 10 Salem 67 45 57 40 / 100 60 5 10 Farmington 67 42 59 39 / 90 20 5 10 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 23, 4:20 AM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 420 AM CST WED DEC 23 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 420 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE STORMS COULD BE SEVERE MAINLY THIS AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A PROLONGED PERIOD OF RAINFALL...INCLUDING SOME THUNDERSTORMS... IS LIKELY STARTING CHRISTMAS NIGHT AND CONTINUING INTO EARLY NEXT WEEK. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE. THIS COULD CAUSE ADDITIONAL FLOODING ALONG AREA STREAMS...CREEKS AND RIVERS. THUNDERSTORMS ARE ALSO POSSIBLE WITH THE RAINFALL LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Dec 23, 5:29 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
529 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL WELDON SPRING 38.72N 90.65W
12/23/2015 E0.25 INCH ST. CHARLES MO OFFICIAL NWS OBS
&&
BYRDSpecial weather statement, Dec 23, 5:55 AM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 AM CST WED DEC 23 2015
ILZ079-102-MOZ065-074-075-231245-
RANDOLPH IL-MONROE IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
555 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RANDOLPH...MONROE...
EASTERN ST. FRANCOIS...STE. GENEVIEVE AND EASTERN JEFFERSON COUNTIES
UNTIL 645 AM CST...
AT 554 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR HOUSE SPRINGS TO OLYMPIAN VILLAGE
TO NEAR ROSELLE...AND MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARNOLD...FARMINGTON...FESTUS...WATERLOO...PEVELY...DESLOGE...CRYSTAL
CITY...STE. GENEVIEVE...RED BUD...HERCULANEUM...BYRNES MILL...
ANTONIA...BARNHART...HIGH RIDGE...OAKVILLE...PARK HILLS...VALMEYER...
OLYMPIAN VILLAGE...EVANSVILLE AND BLOOMSDALE.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3811 9048 3845 9056 3843 9035 3839 9034
3843 9029 3842 9014 3803 8986 3767 9011
3764 9015 3764 9052
TIME...MOT...LOC 1154Z 276DEG 24KT 3838 9054 3812 9047 3765 9051
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 5:55 AM CST | Special Weather Statement | LSX | Monroe | 50 min |
| Dec 23, 10:37 AM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 38 min |
| Dec 23, 11:06 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Washington | 39 min |
| Dec 23, 11:38 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion | 34 min |
| Dec 23, 1:29 PM CST | Wind Advisory | LSX | Adams, Brown, Pike | 9 hr |
| Dec 23, 3:09 PM CST | Severe Thunderstorm Warning | LSX | Adams | 51 min |
| Dec 23, 3:13 PM CST | Severe Thunderstorm Warning | LSX | Pike | 16 min |
| Dec 23, 3:40 PM CST | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 50 min |
| Dec 23, 3:45 PM CST | Severe Thunderstorm Warning | LSX | Pike | 45 min |
| Dec 23, 3:51 PM CST | Tornado Warning | LSX | Pike | 24 min |
| Dec 23, 3:52 PM CST | Severe Thunderstorm Warning | LSX | Adams, Brown | 38 min |
| Dec 23, 4:11 PM CST | Tornado Warning | LSX | Pike | 13 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.